MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH JAWS "HIQ+", 5 X 330 MM, NEEDLE HOLDER, CURVED

OLYMPUS WINTER & IBE GMBH JAWS "HIQ+", 5 X 330 MM, NEEDLE HOLDER, CURVED
Model Number WA64710A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation and the customer¿s allegation was confirmed.The device evaluation found the device was broken.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
The customer reported to olympus, the jaws "hiq+", 5 x 330 mm, needle holder, curved was broken.The issue was found during receipt inspection.The procedure was completed with a similar device.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it¿s likely the subject device broke due to excessive force/mechanical overload by the user.The final root cause of this event was unable to be identified.Olympus will continue to monitor field performance for this device.

Brand Name
JAWS "HIQ+", 5 X 330 MM, NEEDLE HOLDER, CURVED
Common Device Name
JAWS "HIQ+", 5 X 330 MM, NEEDLE HOLDER, CURVED
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16701274
Report Number9610773-2023-00991
Device Sequence Number3614725
Product Code GCJ
UDI-Device Identifier04042761031073
UDI-Public04042761031073
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K912362
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA64710A
Device Catalogue NumberWA64710A
Device Lot Number22708
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2023
Supplement Date Received by Manufacturer05/25/2023
Initial Report FDA Received Date04/07/2023
Supplement Report FDA Received Date06/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown